# SDR ORJA9519

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D1303
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/S INSPECTION, FOUND EMERGENCY TRACK LIGHTING INOP.  REPLACED FLOOR TRACK LIGHTING BATTERY POWER SUPPLY.  OPS CHECK NORMAL.  (W)
